# SDR AT9900393

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE FLOORBOARD SUBFLOOR BOTTOM SIDE CORRODED ON EDGES AND AROUND SCREW HOLES AT BS 160-200 LEFT SIDE.  REMOVED CORROSION, FABRICATED REPAIR SKIN, DRILLED, COUNTERSUNK, DEBURRED, TREATED, PRIMED, AND INSTALLED HAT CHANNELS IAW DC9 SRM 53-21-0, 51-10-4, 51-10-3 AND 51-30-2.
